# SDR AALA20120312019

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF BULK CARGO COMPARTMENT LOWER ANGLE BARE METAL BODY STATION 1700, STRINGERS 27R TO 29 RIGHT.  INSTALLED AFT BULK CARGO COMPARTMENT LOWER ANGLE PER SRM 51-40-02.
